Health Impact News has been cataloging the problems with the Pfizer vaccine for COVID 19, and the results are less than encouraging.
With the vaccine not providing immediate immunity to the coronavirus, over two hundred Israeli citizens have been diagnosed with the disease days after getting the Pfizer/BioNTech jabs, local media reported.
The number of those who got Covid-19 despite being vaccinated was at around 240 people, according to data from Channel 13 News.
The Pfizer/BioNTech vaccine, which the Israeli health authorities rely on, doesn’t contain the coronavirus and can’t infect the recipient. But time is needed for the genetic code in the drug to train the immune system to recognize and attack the disease.
The Jewish state is currently undertaking a massive vaccination campaign, which already saw over one million people or almost 12 percent of the population getting the Pfizer/BioNTech jab. That’s the largest span per capita in the world, according to Oxford University. The first phase of the program aims to immunize medics and elderly people before expanding on to other categories.
Around one in a thousand people have reported mild side effects after the injection, including weakness, dizziness and fever as well as pain, swelling and redness in the spot where the shot was given. Only a few dozen of them required medical attention, the Health Ministry said.
Since vaccinations kicked off on December 20, at least four people in Israel died shortly after getting the jab, Kan public broadcaster reported. However, the Health Ministry said that three fatalities were unrelated to the vaccine, with the fourth case of an 88-year-old man with preexisting conditions currently being investigated.
Read the full article at RT.com.
The Mexican Press is reporting that a 32-year-old female doctor in Coahuila has suffered seizures and become paralyzed after receiving the Pfizer experimental COVID mRNA vaccine on December 30, 2020.
Dr. Karla Cecilia Pérez Osorio reportedly was working as an internist at the General Hospital of Zone No. 7, in the municipality of Monclova. She was subsequently transferred to the High Specialty Medical Unit No. 25 of the IMSS, in Monterrey, Nuevo León.
She was reportedly evaluated by a neurologist and diagnosed with transverse myelitis, a known side effect of vaccines, and specifically of the COVID experimental mRNA vaccines as this injury was observed in some of the vaccine trials of the various COVID19 experimental trials being conducted around the world.
According to the Mayo Clinic, transverse myelitis:
“can cause pain, muscle weakness, paralysis, sensory problems, or bladder and bowel dysfunction… Other conditions, such as a stroke of the spinal cord, are often confused with transverse myelitis.”
Medical authorities in Mexico are downplaying the adverse reaction as “mild,” but relatives reported yesterday (January 4, 2021) that although she is conscious, she has difficulties speaking and moving her legs and arms.
Her husband, Ángel Palestino Gallardo, and her cousin, Carolina Rivas Gallardo, confirmed that she had tingling in her lips and extremities just after receiving the experimental vaccine, so they gave her medication and she returned to work. But 20 minutes later she experienced paralysis of her arms and legs and suffered several seizures until she was unconscious.
This incident follows a report out of Portugal that a “perfectly healthy” 41-year-old Pediatric Assistant and mother of 2 died suddenly after receiving the experimental Pfizer COVID vaccine. See:
In the U.S., there appears to be a public cover-up in place to try and conceal these injuries and deaths, as the CDC received a lot of negative reactions to their first report following the FDA emergency use authorization (EUA) for the Pfizer experimental vaccine.
The CDC’s own report showed that in the first week alone in the U.S. 3150 injuries occurred, serious enough to prevent the healthcare workers from performing their jobs and performing their normal activities, requiring medical treatment. See:
This report was provided during the Advisory Committee on Immunization Practices (ACIP) meeting on December 22, 2020, and no further reports or meetings have been published since then.
One has to wonder why?
It doesn’t help when a nurse in Tennessee, Tiffany Dover, passes out on live camera just after receiving the Pfizer experimental COVID vaccine, and then disappears, leading the hospital to fake a video of her supposedly appearing alive, when Internet sleuths uncovered records of her death.